Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Concerning real numbers whose powers have nonintegral differences


Authors: Herman J. Cohen and Fred Supnick
Journal: Proc. Amer. Math. Soc. 14 (1963), 626-627
MSC: Primary 10.33
MathSciNet review: 0153626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Supnick, H. J. Cohen and J. F. Keston, On the powers of a real number reduced modulo one, Trans. Amer. Math. Soc. 94 (1960), 244-257. MR 0115980 (22:6777)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153626-4
PII: S 0002-9939(1963)0153626-4
Article copyright: © Copyright 1963 American Mathematical Society